# SDR UIEA2019042904071

- Difficulty date: April 28, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 79,099 hours, 16,841 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 739515C
- Part serial: F1242
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MSG "RT GEN DRIVE".( RT GENERATOR DEFERRED PER MEL 24-11-01, REF MDDR 110882.  REMOVED AND REPLACED RT IDG IAW AMM 24-11-01 OPS AND LEAK CHECK REQUIRED. OPS AND LEAKED CHECKED OK ON ENG RUN REF AMM 71-00-001. THIS CLOSES MDDR 110882. PLACARD REMOVED AND MCC ADVISED.  )
